MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; HANDHELD CAMERA HEAD

INTUITIVE SURGICAL, INC NONE; HANDHELD CAMERA HEAD
Model Number 470035-03
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has requested that the handheld camera head be returned for failure analysis testing.As of the date of this report, the product has not yet been received.
 
Event or Problem Description
It was reported that prior to starting a da vinci-assisted surgical procedure a piece fell off where the cable is connected to the camera.The procedure outcome was unknown.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The instrument was analyzed and was found the missing spring to be missing from the hand grip adapter.As a result of the missing spring, the button would not function properly.Failure analysis found the additional finding of cable connector broken to be related to the customer reported complaint.The hand grip adapter was observed to be slightly broken.No physical damages were observed the connector housing.Light guide was inserted but would not stay attached.Qap was not performed.A review of logs showed no failures.Additional observation(s) not reported by site: the camera cable was found to have cosmetic damages.The laser markings were found to be slightly ineligible.The endoscope cable integrated connector was visually inspected and found with damage.The cable integrated connector exhibited contamination on the electrical contacts and/or circuit board.The complaint was confirmed by failure analysis.

Brand Name
NONE
Common Device Name
HANDHELD CAMERA HEAD
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key20425175
Report Number2955842-2024-20589
Device Sequence Number8420040
Product Code GCJ
UDI-Device Identifier00886874115725
UDI-Public(01)00886874115725
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470035-03
Device Catalogue Number470035
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexPrefer Not To Disclose